# SDR RAIA2018113010006

- Difficulty date: November 1, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 41,713 hours, 25,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT FWD LOWER CORNER AT FRAME 65 STRIKER PLATE HAVE CORROSION AROUND AND UNDER STRIKER PLATE...   REPAIRED IAW E0-EMB145-53-059-R1 AND ETD 2018-145-119292 REV D
